JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 41
Notes on an Open Problem of F. Qi and Y. Chen and J. Kimball

    Authors: Quoc Anh Ngo, Pham Huy Tung,  
    Keywords: Integral inequality.  
    Date Received: 22/06/06  
    Date Accepted: 02/06/07  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In this paper, an integral inequality is studied. An answer to an open problem proposed by Feng Qi and Yin Chen and John Kimball is given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login